CSN Login
Members Online: 9

You are here

Rash from Votrient?

Ed Brabant
Posts: 61
Joined: Apr 2013

Ready to start the 3rd month of Votrient. Other than the diarrhea and things don’t taste right OK so far. I did notice a rash starting on my right hip. Votrient can cause a rash. Is there anything I can put on it to help? Not that itchy yet but that may change.

Texas_wedge's picture
Texas_wedge
Posts: 2799
Joined: Nov 2011

Ed, are you sure it's due to Votrient? At just the same stage on Votrient, I got a rash on my back. You can see what it looked like here:

http://csn.cancer.org/node/253487?size=original

It was asymptomatic and just spotted by a PT who was treating me for a minor back muscle injury.  I wrongly blamed it on the Votrient but it turned out to be due to a blood pressure med I was on (to combat the hypertension caused by Votrient) and as soon as I stopped it the rash vanished completely within 24 hours.

Are you on anything else that might be to blame?

Subscribe to Comments for "Rash from Votrient?"